# SDR 2010FA0000770

- Difficulty date: July 28, 2010
- Submitted: July 28, 2010
- Operation: General aviation
- Aircraft: N419BA
- Make and model: Let L23SUPERBLAN
- Aircraft serial: 029006
- Aircraft time: 2,968 hours
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: A740255N
- Condition: Frayed
- Location: Rudder
- Part time: 178 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAYED RUDDER CABLES, CHRONIC PROBLEM.  SUPPOSED TO LAST 1000 HOURS, THIS SET FAILED AT 178.1 TIS.
